# SDR 08FDEA00281

- Difficulty date: January 25, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA00303
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 879 RBL 57 FLOORBEAM HAS CORROSION.  FOUND TO BE OUT OF LIMITS AND REPAIRED BY SPLICING IN NEW SECTION OF FLOORBEAM IAW SRM 53-00-01 VOL I FIG 7.  THIS REPAIR IS CLASSIFIED AS MAJOR.  ROLLER TRAY AT STA 765-879 RBL 56 REMOVED FOR ACCESS AND REINSTALLED IAW SRM 51-31-01 VOL II PG1.
